Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Failure of erection after heart catheter with hemiparesis

I am 33 years old, I did cardiac catherterization with stent implantation since 3 weeks . They said i had cardiac arrest during it. After the procedure I had left hemispheres and lost erection instead of i had good erection just the day before the catheter . The paresis improved with physiotherapy but the erection is not till now.
Asked On : Thu, 17 Mar 2011
Answers:  2 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
HI, Welcome to HealthcareMagic forum,

Erectile dysfunction in your case needs neurological evaluation if it doesnot settle down after a few weeks, to know if the stroke (left hemiparesis) has any thing to do with it.Wishing you good health
Answered: Fri, 18 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Hello and welcome to HeathcareMagic!
Erectile problem is quite common after a cardiac procedure like catheterization. It should settle down within a few days, but I advice you to consult a neurologist for your paresis; which requires immediate attention.
best wishes and regards.
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor